# SDR ABXA20211212128

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 94,201 hours, 16,617 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT IT WAS FOUND THAT LOW SYSTEM HYDRAULIC PRESSURE LIGHT INOP, AIRCTAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RELAMPED & DIODE CARD CLEANED- IAW AMM 20-00-00 SYSTEM SERVICEABLE. AIRCRAFT RETURNED TO SERVICE
